# SDR ASAA2016020815407

- Difficulty date: February 8, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 31,716 hours, 9,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1496377
- Condition: Cracked
- Location: Bs 727a-727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT TRANSITION PANEL CRACKED IN THE CENTER BETWEEN LT BS 727B AND 727C.  ACFT GROUNDED.  REMOVED DAMAGE SECTION BETWEEN BS 727B+7 TO 727C+7, FABED NEW SECTION NAT ID BAC 1496-377 7175T62 IAW SRM 53-00-53-2R-5, PO 583941.3.  ALODINED AND PRIMED IAW SRM 51-20-01, INSTALLED IAW SRM 53-00-53-2R-5.
